>
Fa   |   Ar   |   En
   wolfe type duality for nonsmooth optimization problems with vanishing constraints  
   
نویسنده kanzi nader ,fallahi kamal ,ghobadzadeh marjan ,kanzi nader ,fallahi kamal ,ghobadzadeh marjan
منبع journal of mathematical extension - 2022 - دوره : 16 - شماره : 9 - صفحه:1 -17
چکیده    In this paper, we formulate and study the duality problems in wolfe type for optimization problems with vanishing constraints in nonsmooth case, whereas mishra et al. (ann oper res 243(1):249–272, 2016) investigated them in smooth case. also, we derive the weak, strong and strict converse duality results for the problems with lipschitzian functions utilizing the clarke subdifferential.
کلیدواژه vanishing constraints ,duality results ,optimality conditions ,clarke subdifferential ,constraint qualification.
آدرس payame noor university, faculty of science, department of mathematics, iran. payame noor university, faculty of science, department of mathematics, iran, payame noor university, faculty of science, department of mathematics, iran. payame noor university, faculty of science, department of mathematics, iran, payame noor university, faculty of science, department of mathematics, iran. payame noor university, faculty of science, department of mathematics, iran, payame noor university, faculty of science, department of mathematics, iran, payame noor university, faculty of science, department of mathematics, iran, payame noor university, faculty of science, department of mathematics, iran
پست الکترونیکی marjan.ghobadzadeh@yahoo.com
 
     
   
Authors
  
 
 

Copyright 2023
Islamic World Science Citation Center
All Rights Reserved